Jump to content
Jill28

Jill28: Prozac severe anxiety

Recommended Posts

ChessieCat
2 hours ago, Jill28 said:

Just wanting advice.

 

Alto and Shep are both very competent and are doing their best to help you with your drug issues.

 

I suggest that you go back and read the responses you have received in your topic/s.  Doing thing might help you to gain some perspective about your situation.  Unfortunately it takes time to get these things sorted out.

 

Time and patience.

 

 

Share this post


Link to post
Altostrata

Jill, your benzo appears to be causing you problems.

 

4 hours ago, Altostrata said:

That's very good information, Jill.

 

It appears many of these symptoms are benzo side effects. You are getting a paradoxical reaction to the first 2 doses of the day. Please start a topic for yourself in our benzo forum, copy over your 11/9 notes, and confer with @Shep about reducing or rebalancing the clonazepam.

 

You are not hopeless. Many people have come here with benzo problems. Please follow the above instructions to discuss next steps with Shep in the benzo forum.

 

It take time to sort these things out, because we don't want you to get benzo or Lunesta withdrawal, too. Every step takes at least a week of observation.

Share this post


Link to post
Jill28

@Altostrata

@ChessieCat

thank you, both.

I went to the benzo forum and posted for help. 

Lastly, In your opinion, are the no tv, agoraphobia, anhedonia etc, issues due to the ssri withdrawal then?

 

Share this post


Link to post
Jill28

@Altostrata

should I still take the .75 of lunesta tonight? 

Have done 3 nights already. Tonight will be 4. 

 

Share this post


Link to post
Altostrata
2 hours ago, Jill28 said:

Lastly, In your opinion, are the no tv, agoraphobia, anhedonia etc, issues due to the ssri withdrawal then?

 

The hypersensitivity is probably due to SSRI withdrawal.

Share this post


Link to post
Rabe

Hi Jill...want you to know I think you are doing great!  You are moving ahead though it may not feel like it now.  I think most of us have found that any changes can upset an already on its head nervous system...so hoping you can know that if you are hopeless than we all are...but if you read the many success stories fact is we aren't though i know that is hard to believe when feeling so crummy.  If you read other threads, including mine, you will find most of us finding it a daily challenge just to get up, get going, get out, do pretty much anything at certain times...and then other times it seems 'easier'.

Take care and know that we are all on a very similar journey...you are not alone!💜 

Share this post


Link to post
Jill28

@Rabe

thank you

Share this post


Link to post
Jill28
1 hour ago, Altostrata said:

 

The hypersensitivity is probably due to SSRI withdrawal.

Ok, that’s what I thought. It is brutal.

i has the insomnia with the Zoloft withdrawal and now it’s intensely magnified after the Prozac  so I am guessing that’s ssri related too. 

Thx.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.